A numerical approach to computing eigenvalues in a turbulent dispersion model

K.L. Teo, W.X. Zheng, Leslie Jennings, P.B. Chapman

    Research output: Contribution to journalArticlepeer-review

    Abstract

    In this paper, we consider the problem of eigenvalue computation in a class of dynamical system equations arising from modelling turbulent dispersion. An alternative numerical approach is suggested for computing eigenvalues. The dynamical system equations are considered as differential-algebraic (DA) equations. The eigenvalues of the DA equations are then calculated as roots of the boundary condition at the end point. Numerical examples are included to illustrate the efficiency of the suggested approach.
    Original languageEnglish
    Pages (from-to)69-73
    JournalApplied Mathematics Letters
    Volume6
    Issue number1
    DOIs
    Publication statusPublished - 1993

    Fingerprint

    Dive into the research topics of 'A numerical approach to computing eigenvalues in a turbulent dispersion model'. Together they form a unique fingerprint.

    Cite this